Bivariate fibonacci like p-polynomials


TUĞLU N., Kocer E. G., Stakhov A.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.24, pp.10239-10246, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 24
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.05.022
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.10239-10246
  • Keywords: Fibonacci polynomials, Lucas polynomials, Chebyshev polynomials, GENERALIZED FIBONACCI, BINET FORMULAS, LUCAS, MATRICES, SET
  • Gazi University Affiliated: Yes

Abstract

In this article, we study the bivariate Fibonacci and Lucas p-polynomials (p >= 0 is integer) from which, specifying x, y and p, bivariate Fibonacci and Lucas polynomials, bivariate Pell and Pell-Lucas polynomials, Jacobsthal and Jacobsthal-Lucas polynomials, Fibonacci and Lucas p-polynomials, Fibonacci and Lucas p-numbers, Pell and Pell-Lucas p-numbers and Chebyshev polynomials of the first and second kind, are obtained. Afterwards, we obtain some properties of the bivariate Fibonacci and Lucas p-polynomials. (C) 2011 Elsevier Inc. All rights reserved.